# SDR WRNA20080031

- Difficulty date: March 24, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N508MC
- Make and model: Boeing 747230B
- Aircraft serial: 21644
- Aircraft time: 104,714 hours, 19,366 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 515
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, WHILE ACCOMPLISHING CPCP TASK C53-100-01 FUSELAGE SKIN WAS FOUND WITH A DENT AND 1/2 INCH LONG CRACK AT STATION 515 JUST BELOW STRINGER 39R.  REMOVED DAMAGE, FABRICATED FILLER AND DOUBLER, INSTALLED REPAIR IAW SRM 53-30-03 FIGURE 48.
